MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT
Model Number VXAK0109
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Hematoma (1884); Perforation of Vessels (2135)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a watchman implant procedure, the versacross connect laac access solution was selected for transseptal access.During transeptal access the versacross was used as normal.It was noted that the wire was in close proximity to the aorta so it was moved more posterior to avoid.Upon buzzing across the dilator slipped and the hot wire bovied through the aorta.This resulted in an aortic perforation and a hematoma on the non coronary cusp.Heparin was reversed, and the watchman device was not implanted.The patient underwent ct imaging and was transferred to the icu for monitoring.No surgical intervention was required.The procedure was aborted, and the patient was admitted for observation with plans for reassessment the following day.The patient is expected to make a full recovery.The device is not expected to be return due to disposal.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Additional Manufacturer Narrative
Detailed product information was not provided to boston scientific (bsc).Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.The reported allegations are not confirmed as the device was not returned and no media was provided.Ship history review: no sales of vxak0109 identified to washington regional medical center.Therefore, device history records review could not be performed.Labelling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described withing this complaint.No updates are required to the ifu as a result of this event.Risk review: the complaint type does not present a new or unanticipated failure type or harm.Risk is captured per the versacross connect transseptal dilator.Additional review is not required.The device has not been returned to bsc for analysis, and the information within the event description suggests that the adverse events are anticipated in nature as per the ifu as reported to bsc.Known inherent risk of device was therefore selected.
 
Event or Problem Description

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
PERCUTANEOUS ATRIAL CATHETER KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24497245
Report Number2124215-2026-11650
Device Sequence Number10638275
Product Code OFK
UDI-Device Identifier00685447019503
UDI-Public(01)00685447019503
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0109
Device Catalogue NumberVXAK0109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/24/2026
06/01/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/20/2026
06/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale